advertisement
Question
Posted by: tracy | 2008/10/20

Mirena

Had the mirena inserted 14 months ago: periods still heavy and painful - improved a little, but my skin - which has been perfect even through adolescence - has become pimple prone and getting worse.Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree with Qi.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Qi | 2008/10/21

The Mirena can make you more prone to outbreaks. See a dermatologist about finding a solution to your skin problems without having to remove the Mirena.

Reply to Qi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement